RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Filatova, Mariya Aleksandrovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:377
Abstract pages:869
Full texts:298
References:133
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28775
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/782685

Publications in Math-Net.Ru
2018
1. M. A. Filatova, A. V. Osipov, “On resolvability of Lindelöf generated spaces”, Sib. Èlektron. Mat. Izv., 15 (2018),  1260–1270  mathnet  isi
2017
2. Elena E. Berdysheva, Maria A. Filatova, “On the best approximation of the infinitesimal generator of a contraction semigroup in a Hilbert space”, Ural Math. J., 3:2 (2017),  40–45  mathnet  mathscinet  elib
2013
3. V. V. Arestov, M. A. Filatova, “Approximation of differentiation operator in the space $L_2$ on semiaxis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 5,  3–12  mathnet; Russian Math. (Iz. VUZ), 57:5 (2013), 1–8
2012
4. V. V. Arestov, M. A. Filatova, “On the approximation of the differentiation operator by linear bounded operators on the class of twice differentiable functions in the space $L_2(0,\infty)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  35–50  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 24–40  isi  scopus
2005
5. M. A. Filatova, “Resolvability of Lindelöf spaces”, Fundam. Prikl. Mat., 11:5 (2005),  225–231  mathnet  mathscinet  zmath; J. Math. Sci., 146:1 (2007), 5603–5607  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020